# SDR DALA2023120109883

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 7,608 hours, 3,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PASSENGER DOOR - SEVERAL SCUFF PLATE FASTENER HOLES HAVE LIGHT CORROSION ON THE SURFACE AND IN THE BORES. - M - SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0257:5360-2023/001 00048 COMPLIED WITH ER/A 613855-14 PRI REV 0, ER/A 613855-14 PRI REV 1 AND FINAL ER/A 613855-14 REV ORIGINAL SEC 1. (LP# 0088013)
